|HIV and weight loss
Sep 3, 2010
Dear Dr Thank you so much for this column.I am HIV+ and recently started arv's(truvada&nevaripine)in July. I am overweight(163lbs) and started with Herbal life shake to help me lose weight. Will that have any effect on my medicine?
| Response from Dr. Young
Hello and thanks for your post.
In general, dietary supplements don't have significant interactions with HIV medications. The issue is to know what all of the ingredients in the supplement are-- only with this information can the details to your question be answered. As such, it would be good to communicate your concerns (both about weight and the Herbal Life product) to your healthcare provider.
I hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Likely Is It To Get HIV From Sex With A Prostitute?
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Hairy Tongue After Licking Anus Worried I Have HIV
- Pain In Urethra After Getting Fingered Worried I Have
- Painful Ejaculation After Masturbation Worried I Have HIV
- Swollen Lymph Nodes After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.